MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG BIMOBILE; SURGICAL PRESS

WALDEMAR LINK GMBH & CO. KG BIMOBILE; SURGICAL PRESS
Model Number 184-360/00
Medical Device Problem Codes Material Fragmentation (1261); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Metal splinter has loosened from the threaded rod.[customer].
 
Event or Problem Description
Metal splinter has loosened from the threaded rod.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
BIMOBILE
Common Device Name
SURGICAL PRESS
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17324042
Report Number3004371426-2023-00058
Device Sequence Number5523666
Product Code LZO
UDI-Device Identifier04026575185948
UDI-Public04026575185948
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number184-360/00
Device Catalogue Number184-360/00
Device Lot NumberC137159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown